# SDR ASAA2019052329455

- Difficulty date: May 23, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,435 hours, 7,935 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL "APP" SWITCHLIGHT DOES NOT ILLUMINATE GREEN WHEN SELECTED. BOTH CAPTAIN'S AND FO'S FLIGHT DIRECTORS SHOWED PROPER LOC AND GS GUIDANCE, AND BOTH FMA'S SHOWED "VOR LOC" AND "GS" ANNUNCIATIONS. GROUNDED - YES. A/C RELEASED PER MEL 22-18I. PERFORMED FIM 22-11 TASK 801. CHECKED GOOD. NO FAULT NOTED. OPS NORMAL. CLEARED MEL 22-18I.
